# SDR 2DYA20110506001

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N884DA
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 67,911 hours, 23,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Out Of Position
- Location: Wow Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFTER DEPARTURE, STALL INDICATOR FAILURE ILLUMINATED, RETURNED TO FIELD.  PERFORMED TROUBLE SHOOTING FOUND WOW SENSOR NOT GOING TO AIR MODE, REPOSITIONED WOW MOUNT BRACKET SHIM AND PERFORMED TEST, OK IAW 32-60-05.  ACCOMPLISHED STALL WARNING TEST IAW AMM 34-19-00, TEST OK.
